# SDR SWAA2012052904421

- Difficulty date: May 16, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 62,904 hours, 53,010 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: 6938865
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT BS 540, RBL 70.85.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
